# SDR DALA2025011300304

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 62,726 hours, 28,332 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

SHIP 5657 APU FAULT CAUTION AND APU SHUTDOWN AT GATE. THIS WAS ACCOMPANIED BY A BURNING ODOR. CORRECTIVE ACTION: BITE TEST OF APU SHOWS AUTO SHUTDOWN FOR HIGH OIL TEMP. REPLACED OIL COOLER BY-PASS VALVE PER B-757 AMM 49-27. FOUND AIR INLET DUCT FOR OIL COOLER COLLAPSED INTERNALLY. REPLACED APU OIL COOLER SUPPLY DUCT- APU OPN NML. (6917476)
